Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Metal like smell in breast, vagina, armpits. Remedy?

My breast, vagina and arm pits taste onion/metal like. Even when I come out of the shower they taste terrible. I have kissed my boyfriend after he sucked my breast and it taste terrible. I have even rubbed my breast to taste it and it is terrible. Please tell me how I can cure this, I want to have kids and I will not be able to nurse. I have had this problem for 6 years now.
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am and welcome.

Such a presentation is usually caused by a hormonal imbalance, I would recommend a check on your hormone levels and a correction accordingly. I am almost sure this is the cause for your problem, but please take time out to visit your doctor. This is a minor problem and can easily be addressed if medical attention is taken.

Hope this helps.

Best wishes.
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor